# SDR DALA2025121509120

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64888
- Aircraft time: 20,067 hours, 8,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT ROW 28 TO 32 INOP. FOUND BATTERY PACK WITH NO POWER AT ROW 28-32. REMOVED AND REPLACED BATTERY PACK.
